# SDR CALA2025102010261

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N63820
- Make and model: Boeing 737924ER
- Aircraft serial: 43534
- Aircraft time: 37,514 hours, 13,700 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF,  BURNING LUBRICANT SMELL. WAS NOT DURING TAXI/GROUND IDLE DEBRIEFED CREW. SMELL DISSAPTED SHORTLY AFTER TAKEOFF. FIRST FLIGHT AFTER #1 ENGINE WATER WASH COMPLETED OVERNIGHT.  DEBRIEFED CREW. CREW STATED SMELL DISSIPATED VERY SHORTLY AFTER TAKEOFF AND DID NOT RETURN. #1 ENGINE WATER WASH L/P 6226966 COMPLETED PRIOR TO THIS FLIGHT.  NO FURTHER MAINTENANCE ACTION NEEDED. NO PRIOR HISTORY.
